# SDR USAA20091216BB163

- Difficulty date: December 15, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transformer
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLT FLT 1728  EN ROUTE MCO TO CLT.  DURING APPROACH, TRAILING EDGE AND LEADING EDGE FLAPS FAILED TO EXTEND NORMALLY.  LEADING EDGE EXTENDED BY ALTERNATE.  TRAILING EDGE FLAPS NEVER INDICATED MOVEMENT, EVEN AT ALTERNATE 15 FLAP GAUGE NEVER MOVED.  TRAILING EDGE ALTERNATE POSITION RESULTED IN LEADING EDGE DISAGREE.  REMOVED AND REPLACED TRANSFORMER T10040 28AC TRANSFER BUSS LEFT TRANSFORMER.
